Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Constipation, severe acidity, occasional BP drop, dry skin, uneven skin tone, repeated food poisoning. Causes and diagnosis?

Hie, I suffer from constipation , severe acidity, bp also drops sometimes, my skin has turned from dry to oily, prominent dark circles and uneven skin tone, complexion has become darker, I feel sleepy and tired all the time, food poisoning keeps occuring inspite of eating home cooked food. May I know what can be the causes and diagnosis?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the given history here because of the highly stressful condition, like anxiety and depression these could cause such symptoms as you have stated here, and this is nothing to worry if you would keep the stress level low and keeping your moral high, self relaxation therapy would be helpful in this, hope this information helps you, have a nice day.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor